# SDR C2XA95IA324

- Difficulty date: November 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15721
- Make and model: Emb EMB-120RT
- Aircraft serial: 120160
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 12004345009
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND LEFT WING RIB NR 8 SUPPORT CRACKED AT STRINGER NR 10.  MAINTENANCE STOP DRILLED, AND INSTALLED A REPAIR DOUBLER.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.  (M)
